# SDR DALA1307586706

- Difficulty date: February 21, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 44,252 hours, 16,564 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Part number: 140N266638
- Condition: Corroded
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR HANDLE BOX AT CAM CUTOUT INSIDE DIAMETER HAS PITTING .  R & R PART IAW AMM 52-11-13-902.
